Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Occasional chest pain causing breathing difficulty. No relief with rantac. Help?

hello sir, my name is binoy and iam 35 years problem is i had a pain some times in my left chest ..i got disturbed when i breathing .i take the e c g and its normal. i consulted a phisician, and take a 4 day course of two type of is rantac 150 and i did nt remember the other.i feel still the same problem.
Asked On : Tue, 30 Oct 2012
Answers:  2 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello tmbinoy1 , welcome to

i am unable to analyse your problem completely as you have not disclosed the following details , your type of life, your addictions -- if any , any co- morbid condition like hypertension, diabetes and others. These are necessary to come to a significant conclusion . You have mentioned your baseline ECG is normal and hence there is no cause of you to panic . An isolated episode of on and off chest pain non radiating in character and diffuse can be attributed to dyspepsia/indigestion and in that case your doctor have given you correct medications . Incase if it is not helping you please go back to your doctor and he will do the necessary adjustments. Just in case you smoke frequently and your resting blood pressure is high and as your age is above 30 years please get an echocardiography done to rule out cardiac ailments. i hope i have hepled you in clearing your doubts . Take care
Answered: Tue, 30 Oct 2012
I find this answer helpful
Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question
You have pain left side of chest and difficulty in breathing.
your ECG is nomeal and you have taken tab rantidine150mg with no relief.

Pain left side of chest could either be due to heart problems or problems with your lung.
Normal ECG doesn' rule out all that you don't have any heart problems.You need through work up for any heart problems and any problems related to your lungs.

stomach disorders for which you have been prescribed medicine can give rise to pain chest but will not cause breathing difficulty

Hope i answered your question.
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor